Steroid dependent optic neuritis

Corticosteroids can produce reversible hypothalamic- pituitary adrenal (HPA) axis suppression with the potential for corticosteroid insufficiency after withdrawal of treatment. Adrenocortical insufficiency may result from too rapid withdrawal of corticosteroids and may be minimized by gradual reduction of dosage. This type of relative insufficiency may persist for up to 12 months after discontinuation of therapy; therefore, in any situation of stress occurring during that period, hormone therapy should be reinstituted. If the patient is receiving steroids already, dosage may have to be increased.

It has been recommended in the current Clinical Practice Guidelines (2011) by the Endocrine Society - a professional, international medical organization in the field of endocrinology and metabolism - that all patients with pituitary incidentalomas undergo a complete medical history and physical examination , laboratory evaluations to screen for hormone hypersecretion and for hypopituitarism . If the lesion is in close proximity to the optic nerves or optic chiasm , a visual field examination should be performed. For those with incidentalomas which do not require surgical removal, follow up clinical assessments and neuroimaging should be performed as well follow-up visual field examinations for incidentalomas that abut or compress the optic nerve and chiasm and follow-up endocrine testing for macroincidentalomas. [37]

Steroid dependent optic neuritis

steroid dependent optic neuritis

Media:

steroid dependent optic neuritissteroid dependent optic neuritissteroid dependent optic neuritis

http://buy-steroids.org